Alert archive / Colorado / Wind Advisories in 2014
Wind Advisory 5, NWS Grand Junction, CO
NWS Grand Junction, CO issued this wind advisory at Mar 31, 2014, 2:45 PM MDT for 5 counties in Colorado; Grand County, San Juan County, Utah. It took effect at Apr 1, 2014, 12:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2014, 2:45 PM MDT (20:45 UTC)
- In effect from
- Apr 1, 2014, 12:00 PM MDT
- Expired
- Apr 1, 2014, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Grand Junction, CO
Counties Archuleta County, CO, Dolores County, CO, La Plata County, CO, Montezuma County, CO, San Miguel County, CO, Grand County, UT, San Juan County, UT
The radar
The Grand Junction radar (KGJX), 150 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1752 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
213 WWUS75 KGJT 312045 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 245 PM MDT MON MAR 31 2014 COZ021>023-UTZ022-027-029-010445- /O.NEW.KGJT.WI.Y.0005.140401T1800Z-140402T0300Z/ FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...CORTEZ...DOVE CREEK...MANCOS... DURANGO...BAYFIELD...IGNACIO...PAGOSA SPRINGS AND VICINITY... BLANDING...BLUFF...MEXICAN HAT...MOAB...CASTLE VALLEY... THOMPSON SPRINGS 245 PM MDT MON MAR 31 2014 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT TUESDAY. * TIMING: THE STRONGEST WINDS WILL OCCUR LATE TUESDAY AFTERNOON. * WINDS: SOUTHWEST WINDS INCREASING TO 15 TO 30 MPH IN THE AFTERNOON WITH GUSTS TO 45 MPH. * VISIBILITY: BLOWING DUST WILL LOWER VISIBILITY TO LESS THAN 3 MILES AT TIMES. * IMPACTS: GUSTY BUFFETING WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
5 follow-up statements
281 WWUS75 KGJT 010355 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 955 PM MDT MON MAR 31 2014 COZ021>023-UTZ022-027-029-011200- /O.CON.KGJT.WI.Y.0005.140401T1800Z-140402T0300Z/ FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...CORTEZ...DOVE CREEK...MANCOS... DURANGO...BAYFIELD...IGNACIO...PAGOSA SPRINGS AND VICINITY... BLANDING...BLUFF...MEXICAN HAT...MOAB...CASTLE VALLEY... THOMPSON SPRINGS 955 PM MDT MON MAR 31 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT TUESDAY. * TIMING: THE STRONGEST WINDS WILL OCCUR LATE TUESDAY AFTERNOON. * WINDS: SOUTHWEST WINDS INCREASING TO 15 TO 30 MPH IN THE AFTERNOON WITH GUSTS TO 45 MPH. * VISIBILITY: BLOWING DUST WILL LOWER VISIBILITY TO LESS THAN 3 MILES AT TIMES. * IMPACTS: GUSTY BUFFETING WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES...HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
625 WWUS75 KGJT 011052 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 452 AM MDT TUE APR 1 2014 COZ021>023-UTZ022-027-029-011900- /O.CON.KGJT.WI.Y.0005.140401T1800Z-140402T0300Z/ FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...CORTEZ...DOVE CREEK...MANCOS... DURANGO...BAYFIELD...IGNACIO...PAGOSA SPRINGS AND VICINITY... BLANDING...BLUFF...MEXICAN HAT...MOAB...CASTLE VALLEY... THOMPSON SPRINGS 452 AM MDT TUE APR 1 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING: THE STRONGEST WINDS WILL OCCUR LATE THIS AFTERNOON. * WINDS: SOUTHWEST WINDS INCREASING TO 15 TO 30 MPH IN THE AFTERNOON WITH GUSTS TO 45 MPH. * VISIBILITY: BLOWING DUST WILL LOWER VISIBILITY TO LESS THAN 3 MILES AT TIMES. * IMPACTS: GUSTY BUFFETING WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES...HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
562 WWUS75 KGJT 012005 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 205 PM MDT TUE APR 1 2014 COZ021>023-UTZ022-027-029-020300- /O.CON.KGJT.WI.Y.0005.000000T0000Z-140402T0300Z/ FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...CORTEZ...DOVE CREEK...MANCOS... DURANGO...BAYFIELD...IGNACIO...PAGOSA SPRINGS AND VICINITY... BLANDING...BLUFF...MEXICAN HAT...MOAB...CASTLE VALLEY... THOMPSON SPRINGS 205 PM MDT TUE APR 1 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING: THE STRONGEST WINDS WILL OCCUR LATE THIS AFTERNOON. * WINDS: SOUTHWEST WINDS INCREASING TO 15 TO 30 MPH IN THE AFTERNOON WITH GUSTS TO 45 MPH. * VISIBILITY: BLOWING DUST WILL LOWER VISIBILITY TO LESS THAN 3 MILES AT TIMES. * IMPACTS: GUSTY BUFFETING WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES...HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
289 WWUS75 KGJT 012205 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 405 PM MDT TUE APR 1 2014 COZ021>023-UTZ022-027-029-020300- /O.CON.KGJT.WI.Y.0005.000000T0000Z-140402T0300Z/ FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...CORTEZ...DOVE CREEK...MANCOS... DURANGO...BAYFIELD...IGNACIO...PAGOSA SPRINGS AND VICINITY... BLANDING...BLUFF...MEXICAN HAT...MOAB...CASTLE VALLEY... THOMPSON SPRINGS 405 PM MDT TUE APR 1 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING: THE STRONGEST WINDS WILL DIMINISH TOWARDS SUNSET. * WINDS: SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH. * VISIBILITY: BLOWING DUST WILL LOWER VISIBILITY TO 5 MILES AT TIMES. * IMPACTS: GUSTY BUFFETING WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES...HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
693 WWUS75 KGJT 020254 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 854 PM MDT TUE APR 1 2014 COZ021>023-UTZ022-027-029-020400- /O.EXP.KGJT.WI.Y.0005.000000T0000Z-140402T0300Z/ FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...CORTEZ...DOVE CREEK...MANCOS... DURANGO...BAYFIELD...IGNACIO...PAGOSA SPRINGS AND VICINITY... BLANDING...BLUFF...MEXICAN HAT...MOAB...CASTLE VALLEY... THOMPSON SPRINGS 854 PM MDT TUE APR 1 2014 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... SOUTHWEST WINDS WILL CONTINUE TO GUST UP TO 30 MPH THROUGH MIDNIGHT. HOWEVER...WIDESPREAD WINDS EXCEEDING 45 MPH ARE NO LONGER EXPECTED. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 PM MDT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this wind advisory went out at Mar 31, 12:16 PM MDT, 2 hours 29 minutes earlier.
Area forecast discussion, Mar 31, 12:16 PM MDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND JUNCTION CO 1216 PM MDT MON MAR 31 2014 .UPDATE... ISSUED AT 1210 AM MDT MON MAR 31 2014 LIGHT SNOWFALL LINGERS OVER THE PARK AND ELKHEAD MOUNTAINS THIS LATE MORNING. OTHERWISE TRANSIENT HIGH PRESSURE IS OVERHEAD AND GIVING US A REPRIEVE FROM THE SPRING STORMS. THE NEXT TROUGH IS MAKING LANDFALL IN THE PACIFIC NW. FLOW ALOFT SHIFTS TO SW TONIGHT AND STRENGTHENS ON TUESDAY. LIGHT SNOWFALL STARTS OVER THE NORTHERN MTNS AGAIN LATE TONIGHT. SW GRADIENT WINDS STRENGTHEN ON TUESDAY. 700-600MB NAM WINDS PROGGED AT 20-30KTS WHILE THE GFS HAS 30-45KTS FOR TUESDAY AFTERNOON. && .SHORT TERM...(TODAY THROUGH TUESDAY) ISSUED AT 512 AM MDT MON MAR 31 2014 WATER VAPOR SHOWING A MORE CLASSIC LOOKING PLAINS CYCLONE AS THIS SYSTEM HAS BECOME MORE VERTICALLY STACKED OVER THE CORNHUSKER STATE THIS MORNING. FRONT RANGE PROFILER SHOWING DEEPENING NORTHWESTERLY FLOW WITH WRAP AROUND MOISTURE BEING UTILIZED EFFICIENTLY BY OROGRAPHICS INTO OUR NORTHERN MOUNTAINS. WEBCAMS SHOWED SNOW STILL FALLING OVER VAIL PASS UP TO THE PARK RANGE. WINDS ARE MUCH LIGHTER THAN EARLIER TODAY LESSENING THE THREAT OF MUCH BLOWING SNOW AND LOOKS LIKE THINGS WILL BE TAPERING OFF ENOUGH BY 9 AM TO ALLOW THE ADVISORY TO EXPIRE. THE PROGRESSIVE PATTERN WILL PUSH A TRANSITORY RIDGE OUT OF THE GREAT BASIN TO THE DIVIDE TODAY. THE UPPER FLOW WILL BACK TO THE SOUTHWEST WITH THE PASSAGE OF THE RIDGE AXIS...WITH THE SOUTHWESTERLY FLOW TO REMAIN IN PLACE THROUGH MID WEEK. ANOTHER WELL DEFINED CYCLONE IS OFF THE NORTHWEST COAST THIS MORNING. THE CORE OF THE JET STREAM WILL BE REFOCUSING ON THE DOWNSTREAM SIDE OF THIS LOW...DRAGGING PACIFIC MOISTURE AND SHEARED ENERGY FROM THE LOW INTO THE GREAT BASIN. WE SHOULD SEE SHOWERS ON THE WANE IN THE EAST AS SUBSIDENCE HELP TO DRY OUT THE DENDRITIC LAYER. MEANWHILE OUT WEST ASCENT WILL BE INCREASING AS THE INDIRECT CIRCULATION OF THE JET AND THE LEAD SHORT WAVE ENERGY ARRIVES TO THE EASTERN UTAH. THE INITIAL LIFT WILL BE MOVING IN WITH HIGH LEVEL MOISTURE AND EXPECT AN INCREASE IN CLOUDS MORE THAN PRECIP BREAKING OUT THIS EVENING. A SECONDARY AND STRONGER WAVE ARRIVES TO THE GREAT BASIN BY MIDNIGHT AND HELP DEVELOP A SURFACE LOW OVER EAST CENTRAL NEVADA. THIS LOOKS TO LIFT A BOUNDARY BACK NORTH ACROSS OUR CWA THROUGH SUNRISE ON TUESDAY. THIS FRONT WILL HELP ADD TO THE ASCENT AND PRECIPITATION WILL BECOME MORE WIDESPREAD...ESPECIALLY NORTH OF THIS FRONT ACROSS NORTHWEST COLORADO AND NORTHEAST UTAH. IN THE WARM SECTOR SOUTH OF THE FRONT SOME CLEARING AND WARMING WILL BRING TEMPERATURES BACK TOWARD NORMAL FOR TUESDAY. CONDITIONS WILL BE BREEZY TO WINDY ACROSS SOUTHEAST UTAH AND SOUTHWEST COLORADO BUT CONFIDENCE IN ANOTHER WIDESPREAD DUST AND WIND EVENT LIKE SUNDAY IS LOW. THE STRONGEST WINDS AT H7 MOVE ACROSS EARLY IN THE MORNING WHEN LOW LEVEL LAPSE RATES UNFAVORABLE FOR TRANSPORT TO THE SURFACE. IN THE AFTERNOON THESE STRONGER WINDS SLIDE SOUTHEAST AND WAA IN THE MID LAYERS NOT AS CONDUCIVE FOR EFFICIENT MOMENTUM X-FER. GUIDANCE AND BUFKIT PROFILES SUPPORT THIS ATTM. SNOW LEVELS WILL BE RISING THROUGH THE DAY BEHIND THE FRONT AND ADVISORY SNOW ALSO IN QUESTION. .LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY) ISSUED AT 512 AM MDT MON MAR 31 2014 MODELS INDICATED THE BASE OF THE BROAD...OPEN PACIFIC TROUGH WILL ROTATE OVER THE GREAT BASIN TUESDAY NIGHT CAUSING THE DEEPEST MOISTURE TO LIFT NORTH OF THE FORECAST AREA LATE. HOWEVER... DOUBTFUL THIS WILL BRING AN END TO SHOWERS AS DIVERGENCE ALOFT ASSOCIATED WITH 100 KT JET MOVING THROUGH THE BASE OF THE TROUGH WILL PROVIDE ENOUGH LIFT TO SUSTAIN LIGHT SCATTERED ACTIVITY. WINDS WILL PICK UP AGAIN WEDNESDAY AS THE TROUGH CONTINUES TO PUSH EASTWARD BECOMING MOST WINDY ACROSS SOUTHEAST UTAH AND SOUTHWEST COLORADO. SHOWERS INCREASE IN COVERAGE DUE TO DECENT UPWARD FORCING ASSOCIATED WITH FRONTOGENETIC FORCING AT THE SURFACE... NEGATIVE MID-LEVEL DIVERGENCE OF Q...AND JET LEVEL DIVERGENCE. SYSTEM CONTINUES TO MOVE OVER THE FORECAST AREA WEDNESDAY NIGHT THROUGH THURSDAY WITH SHOWERS LINGERING ALONG THE CONTINENTAL DIVIDE INTO THURSDAY NIGHT. MODELS HINTING AT ADVISORY LEVEL SNOWFALL DURING THIS PERIOD BUT TOO FAR OUT TO HOIST ANY HIGHLIGHTS JUST YET. FORECAST CONFIDENCE TUMBLES GOING INTO THE LATTER PART OF THE WEEK AND INTO THE WEEKEND. ECMWF DEVELOPS A SHORTWAVE RIDGE FRIDAY FOR DRY AND MILDER CONDITIONS. THEN FOR THE WEEKEND THE EUROPEAN SOLUTION MOVES A CLOSED LOW OFF OF SOCAL ACROSS THE SOUTHWEST BRINGING ANOTHER ROUND OF UNSETTLED CONDITIONS. MEANWHILE...THE GFS A BIT MORE PROGRESSIVE MOVING SHOWERS OVER THE AREA FRIDAY AFTERNOON AND INTO SATURDAY WITH THE SOUTHERN SYSTEM. BY SUNDAY HOWEVER...FLOW HAS SHIFTED TO THE NORTHWEST AS THE LOW HAS PUSHED FAR INTO THE SOUTHERN PLAINS. NORTHERN COLORADO MOUNTAINS MAY SEE SOME SNOW...BUT OTHERWISE THE GFS DRY FOR MUCH OF THE AREA. GIVEN MODEL DIFFERENCES...WILL CONTINUE WITH BLENDED SOLUTION FOR THE LATTER PART OF THE MEDIUM RANGE FORECAST. EXPECT TEMPERATURES TO CONTINUE TO RUN A BIT COOLER THAN NORMAL THROUGH THE COMING WEEK AND INTO THE WEEKEND AS UNSETTLED CONDITIONS PERSIST. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY NOON) ISSUED AT 1210 PM MDT MON MAR 31 2014 SNOW SHOWERS WILL BE ISOLATED OVER THE NORTHERN MOUNTAINS DURING THE AFTERNOON BUT MTN OBSCURATIONS WILL CONTINUE NORTH AND EAST OF KSBS. SW WINDS INCREASE AFTER 00Z TONIGHT AS THE NEXT DISTURBANCE MOVES INTO THE GREAT BASIN. WINDS AT 10000-14000FT MSL ON TUESDAY WILL RANGE FROM 25KTS NORTH TO 35KTS SOUTH FOR MODERATE MTN WAVES AND TURBULENCE. LOW LEVEL WIND SHEAR MAY IMPACT TAF SITES 12-18Z TUESDAY. AFTER MIDNIGHT SNOW AGAIN BECOMES LIKELY FOR THE MOUNTAINS NORTH OF THE I-70 CORRIDOR WITH A GOOD CHANCE OF PRECIPITATION IMPACTING KVEL KCAG KHDN KSBS. && .GJT WATCHES/WARNINGS/ADVISORIES... CO...NONE. UT...NONE. && UPDATE...JOE SHORT TERM...15 LONG TERM...NL AVIATION...JOE
Hazardous weather outlook, Mar 31, 8:09 AM MDT, 6 hours 36 minutes before
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
In the hours before
Local storm report, Mar 31, 1:43 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
143 PM MDT MON MAR 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM SNOW 4 S SHOSHONE 39.52N 107.19W
03/31/2014 M6.8 INCH GARFIELD CO COCORAHS
24 HOUR SNOWFALL
&&
EVENT NUMBER GJT1400932
MALEKSALocal storm report, Mar 31, 1:45 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
145 PM MDT MON MAR 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 WNW STEAMBOAT SPRINGS 40.49N 106.85W
03/31/2014 M4.5 INCH ROUTT CO COCORAHS
24 HOUR SNOWFALL
&&
EVENT NUMBER GJT1400933
MALEKSANearby
Wind Advisories in Colorado, 2014Wind Advisories in Utah, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.